# SDR RAIA2018042620002

- Difficulty date: March 30, 2018
- Submitted: April 26, 2018
- Operation: Air carrier
- Aircraft: N614AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145086
- Aircraft time: 43,213 hours, 39,494 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Frames 65-67
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR SILL IS CORRODED IN SEVERAL PLACES BETWEEN FRAMES 65 AND 67.   R & R THE DOOR SILL.
